# SDR SWAA2022020753172

- Difficulty date: December 16, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 48,092 hours, 28,257 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

47D) FASTENER AND SKIN DAMAGED AT STA 247. 2IN. ABOVE L/H NLG W/W. / CHEMICALLY REMOVED PAINT AND INSPECTED DAMAGE WITH 10X MAGNIFIER. REPAIRED DAMAGE PER SRM 53-00-01-2R-41 AND 53-00-01-1A-1 SURFACE BLENDING. DAMAGE DIMENSIONS LENGTH 0.040??? X WIDTH 0.040??? X DEPTH 0.003???. ACCOMPLISHED HOLE PROBE INSPECTION OF FASTENER HOLES PER NDT PART 6 ; 51-00-00 PROCEDURE 16 AND COUNTERSINK INSPECTION PER NDT PART 6 ;53-30-00 PROCEDURE 3. NO DEFECTS NOTED. FASTENER LOCATION AND FINISH RESTORATION ENCOMPASSED IN REPAIR DOUBLER REFERENCE EA 1-753-32077.
